# SDR 97ZZZX4210

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N67510
- Make and model: Cessna 152
- Aircraft serial: 15281879
- Propeller: Mcauly 1A103TCM
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Chafed
- Location: Spinner
- Part time: 44 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED PROPELLER DUE TO FAILED AD 97-06-16.  NEW PROPELLER HAS A LARGER HUB AND THERE IS INTERFERENCE WITH PROPELLER SPINNER.
